eISSN: 2081-2833
ISSN: 2081-0016
Medycyna Paliatywna/Palliative Medicine
Current issue Archive About the journal Abstracting and indexing Subscription Contact Instructions for authors
4/2017
vol. 9
 
Share:
Share:
more
 
 
abstract:
Review paper

Chemotherapy-induced peripheral neuropathy as a clinical problem

Anna I. Ciszewska, Marcin Janecki, Angelika Copija, Ewa Nowakowska-Zajdel

Medycyna Paliatywna 2017; 9(4): 204–209
View full text
Get citation
ENW
EndNote
BIB
JabRef, Mendeley
RIS
Papers, Reference Manager, RefWorks, Zotero
AMA
APA
Chicago
Harvard
MLA
Vancouver
 
Chemotherapy-induced peripheral neuropathy (CIPN) is a common complication of oncological treatment, leading to a substantial decrease in the quality of life of patients with cancer. It is commonly responsible for reduced efficiency or even cessation of the treatment effect because the effective anticancer drug dose is reduced or discontinued.

Despite the fact that we know more and more about CIPN pathophysiological mechanisms, the predictive factors, prevention, and treatment options are still very limited. The pathomechanism, clinical symptoms, and potential treatment options based of differences between oncological drugs responsible for CIPN are presented in this review. The potential risk factors that may increase the likelihood of developing CIPN, such as genetic background, are also described. This has potential future impact on extracting the CIPN high-risk group of patients qualified to specific oncological treatment options.
keywords:

chemotherapy-induced peripheral neuropathy, pathomechanism, duloxetine

Quick links
© 2018 Termedia Sp. z o.o. All rights reserved.
Developed by Bentus.
PayU - płatności internetowe